# SDR EIA2007018

- Difficulty date: February 15, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: PAC1504100506
- Condition: Cracked
- Location: Bs 2280-2320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL MOUNTING SCREW HOLE FLANGE AREA CRACKED AT STA 2280 TO 2320 AT LBL 76.  CRACKED INTERCOSTAL REPLACED IAW B747 SRM 51-10-01 PG 6-9 AND SRM 51-30-02 PG 5-9.  NEW INTERCOSTAL MADE FROM BAC 1509-100506, 7075-76.
